# SDR FOTR20180324004

- Difficulty date: March 24, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,650 hours, 31,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589014
- Condition: Cracked
- Location: Fuselage
- Part time: 51,650 hours, 31,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LWR HINGE CUTOUT BS 303 STR 13L HAS CRACK INDICATION AT BEARSTRAP FASTENER HOLE.
